Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 137-143
http://dx.doi.org/10.1155/S0161171289000190

Application of decomposition to hyperbolic, parabolic, and elliptic partial differential equations

Center for Applied Mathematics, University of Georgia, Athens 30602, Georgia

Received 22 September 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Adomian, “Application of decomposition to hyperbolic, parabolic, and elliptic partial differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 1, pp. 137-143, 1989. https://doi.org/10.1155/S0161171289000190.